# SDR SWAA2012032902714

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 19,813 hours, 8,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER CLIPS LOOSE BOTH SIDES. / SECURED CLIPS PER MM.
